# SDR DLM88960350

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Overflow Can
- Condition: Overflowing
- Location: Hyd Syst
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH ENGINE ANTI-ICE ON, AFT SMOKE DETECTORS WENT OFF AND THERE WAS SMOKE IN THE CABIN.  REPLACED WATER SEPARATOR BAGS AND LEAK CHECK OK.  CHECKED ACM OIL, FOUND OK.  FOUND HYD OVERFLOW CAN OVERFLOWING, EMPTIED SAME AND RAN ENGINES PACKS ANTI-ICE, APU COULD NOT DUPLICATE.
